ANALYSIS OF AN SEIR EPIDEMIC MODEL WITH A SATURATED INCIDENCE RATE

Purchase PDF

Published: 2017-08-11

Page: 124-138


SHIVRAM SHARMA *

School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India

V. H. BADSHAH

School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India

VANDANA GUPTA

Government Kalidas Girls' P.G. College, Ujjain (M.P.), India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we consider an SEIR epidemic model with a saturated incidence rate. Existence and stability of equilibriums of the model are investigated.  An example is also given in support of the main result.

Keywords: SEIR epidemic model, saturated incidence rate, basic reproductive number, Routh-Herwitz criterion, second additive compound matrix, Lyapunov function, stability


How to Cite

SHARMA, S., BADSHAH, V. H., & GUPTA, V. (2017). ANALYSIS OF AN SEIR EPIDEMIC MODEL WITH A SATURATED INCIDENCE RATE. Asian Journal of Mathematics and Computer Research, 19(3), 124–138. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/897

Downloads

Download data is not yet available.